×

Found 13 Documents (Results 1–13)

100
MathJax

One-dimensional Schrödinger operator on the half-line: the differential equation for eigenfunctions with respect to the spectral parameter and an analog of the Freud equation. (English) Zbl 1168.34367

Funct. Anal. Appl. 41, No. 3, 237-240 (2007); translation from Funkts. Anal. Prilozh. 41, No. 3, 84-88 (2007).
MSC:  34L40 34L05
PDF BibTeX XML Cite
Full Text: DOI

Freud’s equations for orthogonal polynomials as discrete Painlevé equations. (English) Zbl 0928.42006

Clarkson, Peter A. (ed.) et al., Symmetries and integrability of difference equations. Proceedings of the 2nd international conference, Canterbury, UK, July 1–5, 1996. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 255, 228-243 (1999).
MSC:  42C05
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software